Saridon 10 Tablets

Be the first to review

Saridon   ||  View more products from Saridon  

    About Saridon Tablet:

    Saridon Tablet is a combination of three medicines used to relieve pain associated with headache and reduce fever.

    Each uncoated Saridon tablet contains Paracetamol 250 mg, Propyphenazone 150 mg, and Caffeine (anhydrous) 50 mg.

    Paracetamol is one of the key ingredients in most of the painkiller medicines. It has analgesic and antipyretic action. Therefore, it relieves mild to moderate pain and fever.

    Propyphenazone has anti-inflammatory, analgesic, and antipyretic activity. It alleviates pain, inflammation, and fever.

    Caffeine is a natural substance, which is extracted from coffee beans, tea leaves, and cocoa. It stimulates our brain, gives a boost of energy, and makes us alert. It also has an analgesic adjuvant action. Analgesic adjuvants do not relieve pain by themselves but augment the action of a known analgesic.

    A combination of these active ingredients is highly effective and provides quick relief from the pain by modulating the intensity of pain, blocking prostaglandin secretion & pain signal transmission.

    Use of Saridon Tablet:

    Saridon Tablet is an analgesic combination indicated for the management of pain associated with different types of headaches such as spread across, on the sides and back of the head. Just one tablet of Saridon Tablet is enough to provide relief from Headache.

    Usage direction of Saridon Tablet:

    • Saridon Tablet should be administered in a dose and direction as advised by the physician.

    Precaution & Related information of Saridon Tablet:

    • If allergic to this medicine or find any other complications inform the physician immediately.
    • If you have liver problems and kidney problems then you should not take Saridon Tablet regularly for a prolonged period as it may affect liver and kidney function, and may lead to analgesic nephropathy and irreversible renal insufficiency.
    • Taking more than the daily dose may cause serious liver damage or allergic reaction.
    • Saridon Tablet should not be used regularly if you have Gilbert's syndrome, hematopoietic dysfunction, or Glucose-6-phosphate dehydrogenase deficiency because it can cause chronic headaches, asthma, chronic rhinitis, or chronic urticaria.
    • Consult with the physician during pregnancy & lactation.
    • Store in a cool and dry place away from light and moisture.
    • Keep out of reach of children.

This product is available in a different pack size

Saridon (New) For Fast Headache Relief 10 Tablets
Saridon (New) For Fast Headache Relief 10 Tablets
PTR : 33.21
MRP Rs. 46.5   |   Discount 4%
Best Before Dec 2025
Loading..

Reviews & Ratings

Be the first to review